Title: The typical number of self-avoiding walks on randomly diluted lattices
Authors: Vanderzande, Carlo
Komoda, A
Issue Date: Apr-1991
Publisher: Editions physique
Series Title: Europhysics letters vol:14 issue:7 pages:677-682
Abstract: We investigate the typical number of self-avoiding walks on a randomly diluted lattice using rigorous inequalities, exact enumerations of all walks, scaling and Lifshitz arguments. We determine the critical temperature of these walks as a function of occupation probability p. We find a <<transition>> in the geometry of the clusters governing the behaviour of typical walks from <<fully occupied sphere>> to <<self-avoiding walk>>-like.
ISSN: 0295-5075
Publication status: published
KU Leuven publication type: DI
Appears in Collections:Theoretical Physics Section

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science